# SDR CHQA200500099

- Difficulty date: May 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 1,606 hours, 1,124 cycles
- Engine: Allsn AE3007A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(A LAV SMOKE EICAS) MSG APPEARED JUST AFTER LANDING GEAR UP ON TAKEOFF.  EMERG WAS DECLARED, RETURNED FOR LANDING. AFTER TURNING ONTO DOWNWIND LEG IN TRAFFIC PATTERN, EICAS MESSAGE DISAPPEARED. FA CHECKED LAVATORY, CABIN FOR ANY SIGNS OF SMOKE OR FIRE.  REPORTED NO SIGNS OF SMOKE OR FIRE. THERE WERE NO SIGNS OF SMOKE IN THE COCKPIT. FLIGHT PROCEEDED TO LAND UNDER MAX LANDING WEIGHT WITH FIRE TRUCKS FOLLOWING TO GATE AS A PRECAUTION.  MAINT PERFORMED ENG RUNS WITH PACKS ON AND OFF, IN VARIOUS CONFIGURATIONS, COULD NOT DUPLICATE PROBLEM.  MAINT INSP DUCTING FROM ENG AND APU BLEEDS TO VERIFY NO OIL OR CARBON BUILDUP PRESENT.  NO EVIDENCE WAS NOTED.  OPS CHECK GOOD WITH NO LAV SMOKE INDICATIONS PRESENT.
